# SDR UIEA2014080500367

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69B711102
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL RT WING GEAR WW STATION 1246 RBL 98.64.  REPLACED DAMAGE PART WITH FABRICATED PART IAW EI NO T2014P53-2236 REV 0 & IAW SRM 51-40-02-0G-0 REV 28.
